# SDR UALA2012011800389

- Difficulty date: January 18, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,074 hours, 13,044 cycles
- Engine: Pwa PW4056
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C ADP CYCLES ON AND OFF IN AUTO MODE.  CREW COMMENTS: SUSPECT 'C' ADP CYCLING DURING GEAR RETRACTION AS PER DESCRIPTION BY F/A IN MID CABIN.  AUTO FUNCTION INOP PER MEL.  REPLACED PRESSURE SWITCH PER AMM.
